Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Still Night Sweats
Jul 3, 2009

Hello Dr. Henry: I've been pos for ten years and have had an undetectable vl for almost all those years, BUT I still have night sweats occassionally. My doctor doesn't know why and I was wondering if you had any ideas....

Response from Dr. Henry

Some patients have sweating at night for unknown (idiopathic) reasons. Low blood sugar, thyroid problems, and anxiety /insomnia and other conditions can sometimes contribute to chronic night sweats. I certainly have a modest number of patients who also report the same phenomenon without any clear cause and seemingly when they are otherwise doing well from overall health and HIV perspective. KH



Previous
Atripla Side Effects
Next
Bumps/welts/bites or boils on scalp

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement